# SDR DXTA2023100997460

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 7,165 hours, 5,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005098
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS CAME ON DURING CRUISE FLIGHT IN THE ARM POSITION. CYCLED SWITCH TO OFF AND BACK TO ARM, LIGHTS REMAINED ON.  REMOVED ACCESS PANEL 223CLF TO GAINE ACCESS TO FRONT EMERGENCY BATTERY. REMOVED FRONT EMERGENCY BATTERY  DUE BEING BAD. INSTALLED CUSTOMER SUPPLIED TESTED EMERGENCY BATTERY IAW AMM 33-52-01. REMOVED ACCESS PANEL 242AZ TO GAIN ACCESS TO REAR EMGERGENCY BATTERY. REMOVED REAR EMERGENCY BATTERY  DUE TO BEING BAD. INSTALLED CUSTOMER SUPPLIED NEW EMGERGENCY BATTERY IAW AMM 33-52-01. PERFORMED FUCNTIONAL AND OPERATIONAL CHECKS IN REF TO AMM 33-52-01-710/720, OPS CHECK GOOD. REINSTALLED ACCESS PANELS 223CLF AND 242AZ IN REF TO AMM 06-46-00.
